# SDR FDEA201005201593

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N103075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 1600 FLOOR SUPPORT FRAME CORRODED IN NUMEROUS AREA.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.  FABRICATED REPAIR ANGLE TRAV T10/814423, IAW EA F-5310-139137.  INSTALLED FUSELAGE FRAME INNER CHORD, REPAIR ANGLE IAW EA F-5310-139137,  STA 1500 TO 1640.  MAJOR REPAIR.
